# SDR USAA920080414

- Difficulty date: February 3, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547533513
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - LEFT HORIZONTAL STABILIZER LEADING EDGE RIB WEB CRACKED, STABILIZER STATION 83.  REPAIRED LEFT HORIZONTAL STABILIZER LEADING EDGE RIB WEB, STABILIZER STATION 83 - 86.66 IAW USAIRWAYS EA 100234.
